Alert archive / North Dakota / Flash Flood Warnings in 2008

Flash Flood Warning 5, NWS Bismarck, ND

August 21, 2008Rolette County, North Dakota

NWS Bismarck, ND issued this flash flood warning at Aug 21, 2008, 9:46 PM CDT for Rolette County, North Dakota. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2008, 9:46 PM CDT (02:46 UTC)
Expired
Aug 22, 2008, 1:45 AM CDT
In force
4 hr
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Flood severity
None

County Rolette County, ND

What was reported inside it

TimeReportWhereRemark
Aug 21, 10:16 PM CDTFLASH FLOODRolette, ND3 TO 4 INCHES OF RAINFALL REPORTED THROUGHOUT THE CITY OF ROLETTE OVER A ONE TO TWO HOUR PERIOD. WATER REPORTED OVER ROADS DUE TO HEAVY RAINFALL. WATER SLOWLY RECEDED SHORTLY AFTER 1 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1489 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1489 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
2059 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KBIS 220246
FFWBIS
NDC079-220645-
/O.NEW.KBIS.FF.W.0005.080822T0246Z-080822T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
946 PM CDT THU AUG 21 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 145 AM CDT

* AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. NATIONAL 
WEATHER RADAR INDICATED THAT UPWARDS OF THREE INCHES OF RAIN HAS 
FALLEN OVER PORTIONS OF SOUTH CENTRAL ROLETTE COUNTY OVER THE PAST 
HOUR. THIS ADVISORY INCLUDES THE CITY OF ROLETTE WHERE HEAVY 
RAINFALL AMOUNTS WERE REPORTED. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHELL   
VALLEY...ROLLA...ROLETTE AND BELCOURT

ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED 
AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4883 9986 4891 9954 4869 9954 4854 10001

$$

KJB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 3:49 PM CDT, 5 hours 57 minutes earlier.

Area forecast discussion, Aug 21, 3:49 PM CDT, 5 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
349 PM CDT THU AUG 21 2008

.SYNOPSIS...

PROGRESSIVE FLOW ACROSS THE NORTHERN TIER OF CONUS WILL ALLOW FOR AN
ACTIVE SHORT RANGE FORECAST OVER NORTH DAKOTA. A DEEP MIDDLE/UPPER
LEVEL LOW OVER SOUTHERN BRITISH COLUMBIA IS STEADILY MOVING EASTWARD
ALONG THE U.S.-CANADIAN BORDER. MEANWHILE...THE ASSOCIATED COLD
FRONT MARKS A 15-20F DROP IN TEMPERATURE AS A LATE SUMMER
CONTINENTAL POLAR AIRMASS SLIDES SOUTHWARD FRIDAY AND SATURDAY.

&&

.SHORT TERM...THURSDAY THROUGH SUNDAY NIGHT...

BIGGEST UNCERTAINTY THIS PERIOD IS ASSOCIATED WITH PRECIPITATION
INTENSITY THIS AFTERNOON THROUGH FRIDAY MORNING. OTHER QUESTIONS
CONCERNING WIND SPEEDS ON FRIDAY REMAIN.

RIGHT NOW...EXPECT SOME INTENSIFICATION OF ONGOING SHOWER ACTIVITY
OVER NORTHWESTERN NORTH DAKOTA AS EARLY EVENING CONVECTION SPREADS
ACROSS NORTH CENTRAL NORTH DAKOTA. THERMAL PROFILES CONTINUE TO
DESTABILIZE UNDER MOSTLY SUNNY SKIES...AND MIDDLE LEVEL HEIGHT FALLS
AHEAD OF THE AFOREMENTIONED TROUGH CAN ONLY HELP TO ERODE THE CAP.
ADDITIONALLY...TOWERING CUMULUS FIELD ALONG PREFRONTAL
TROUGH/DRYLINE LOOKS TO ALREADY BE TAPPING INTO 1500-2000 J/KG
SURFACE BASED CAPE. SHEAR PROFILES SUPPORT SUPERCELL DEVELOPMENT
EARLY.

LATER THIS EVENING ALONG THE ATTENDANT COLD FRONT...SHEAR PROFILES
SUPPORT MULTICELL CLUSTERS WITH EMBEDDED SUPERCELLS. SO...EXPECT A
SECOND AREA OF CONVECTION IN THE FORM OF A FAST-MOVING SQUALL LINE
THAT SHOULD PROGRESS OUT OF EASTERN MONTANA AND SWEEP ACROSS THE AREA
OVERNIGHT. THE FAST-MOVING NATURE OF THIS COMPLEX MEANS THAT IT
WOULD OVERRUN AND ABSORB ANY ONGOING CONVECTION. AS COLD POOLS
MERGE...EXPECT A WIDESPREAD DAMAGING WIND EVENT...THOUGH THERE IS
SOME UNCERTAINTY CONCERNING LOW-LEVEL LAPSE RATES ALLOWING FOR
HIGHER WINDS TO MIX DOWN. IF EARLIER CONVECTION OCCURS IN SUCH A WAY
TO STABILIZE THE LOW-LEVELS...WIND THREAT WOULD DECREASE.
LIKEWISE...DIURNAL STABILIZATION OF LOW-LEVELS COULD INHIBIT MIXING
DOWN IF IT TAKES TOO LONG TO ARRIVE.

NCEP/STORM PREDICTION CENTER CONVECTIVE OUTLOOK CALLS FOR A LARGE
HAIL AND DAMAGING WIND THREAT. WITH BETTER LIKELIHOOD OF SEVERE WITH
THE SECOND AREA OF CONVECTION.

CONCERNING WINDS...EXPECT THAT ANOTHER WIND ADVISORY WILL BE NEEDED
FOR TOMORROW WITH POSTFRONTAL WINDS EXCEEDING 40 MPH BY
AFTERNOON...ESPECIALLY WEST OF BISMARCK. 12 UTC NAM BUFR SOUNDINGS
INDICATE THAT WESTERN AND CENTRAL NORTH DAKOTA WILL MIX OUT WITH 45
KNOTS FORECAST AT THE TOP OF THE BOUNDARY LAYER BY MID DAY.

HIGH TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 60S F TO
MIDDLE 70S F OVER THE AREA BEHIND THE COLD FRONT...AND MINIMUM
TEMPERATURES IN THE 40S F ARE FORECAST.

.LONG TERM...MONDAY THROUGH THURSDAY NIGHT...

THE LOW HEIGHT ANOMALY CENTERED OFF OF THE BC COAST WILL SEND
SIGNIFICANT S/W ENERGY EAST INTO THE PACIFIC NW AND EVENTUALLY NRN
PLAINS TUE-FRI OF NEXT WEEK. DETAILS OF AMPLITUDE/TIMING OF THE MAIN
WAVE ARE A LOW-CONFIDENCE PREDICTION THOUGH THANKS TO LARGE SPREAD
AND RUN-TO-RUN CONTINUITY ISSUES IN ENSEMBLE/DETERMINISTIC
SOLUTIONS. THE 00Z GFS WAS A DEEP OUTLIER OF SOLUTIONS WITH THE NRN
ROCKIES TROUGH...WHILE THE 06Z VERSION OFFERED A CONSIDERABLY
DIFFERENT /FLATTER/ UPPER FLOW. HOWEVER...AGREEMENT BTWN THE 00Z/12Z
ECMWF AND 12Z GFS HAS INCREASED CONFIDENCE IN S/W PASSAGE CENTERED
ON WED. THAT SAID...THE BEST COURSE IN THIS SCENARIO IS TO WEIGHT
THE FCST DATABASE TWD THE ECMWF/GFS ENSEMBLE MEAN IN ORDER TO SMOOTH
SOME OF THE UNCERTAINTY IN DETAILS. A SEASONABLY STRONG POLAR JET...
FAVORABLE SYNOPTIC SCENARIO...AND MODERATE MOISTURE RETURN WILL
SUPPORT AT LEAST ONE PERIOD OF ACTIVE CONVECTION. WE HAVE CENTERED
THE HIGHEST POPS ON WED...BUT IT IS NECESSARY TO EXTEND SOME CHANCE
THRU THE TUE-THU PERIOD...BOTH DUE TO WEIGHTING TWD ENSEMBLES AND
THE PERSISTENT SW FLOW ALOFT ITSELF. TEMPS ARE ALSO A LARGE ISSUE
TUE-THU...PARTLY SINCE THERMAL FIELDS WILL BE HIGHLY DEPENDENT ON
S/W DETAILS...AND ALSO SINCE CONVECTION HAS LARGE POTENTIAL TO
RESULT IN TEMP BUSTS. WED IS THE LOWEST CONFIDENCE TEMP FCST SINCE
ENSEMBLE GUIDANCE WOULD SUGGEST UPPER 80S F IN SC ND DUE TO SLOWER
S/W SPEED...WHILE THE 00Z MEN/12Z MEX PROG TEMPS ONLY IN THE MID
70S F. WE HAVE BLENDED CONTINUITY AND ENSEMBLE GUIDANCE HERE AS
WELL. FINALLY...MON IS A POINT OF CONSENSUS WITH WAA AND 850-HPA
TEMPS 25+ C SUPPORTING AT LEAST MID 90S F IN WSTRN ND. SO WE ARE
CONFIDENT IN AT LEAST ONE TOASTY DAY.

&&

.AVIATION...

STRONG SOUTHERLY WINDS GUSTING TO 35KS WILL ONLY SLOWLY WEAKEN FROM
KBIS-KJMS THIS EVE AS A SFC TROUGH APPROACHES. A COLD FRONT WILL
RACE INTO WSTRN ND THIS EVE AND CATCH UP TO THE TROUGH...SENDING IT
WEST-EAST THRU ALL THE TAF SITES 03Z-10Z. IN ITS WAKE WEST WINDS OF
25-40KTS WILL OVERSPREAD ALL OF WSTRN/CNTRL ND ON FRI. BOTH FEATURES
OFFER UP THE POTENTIAL FOR TSRA...FROM KDIK-KBIS-KMOT 21-03Z...AND A
HIGHER PROBABILITY FROM KDIK-KISN-KMOT 01-08Z. BOTH PRESENT THE RISK
OF IFR CONDITIONS...BUT THE LATTER CHANCE HAS A HIGHER LIKELIHOOD OF
WIDESPREAD AVIATION HAZARDS...INCLUDING THE POSSIBILITY OF 50+KT SFC
WINDS IF A THUNDERSTORM COMPLEX CAN ORGANIZE AS EXPECTED.

&&

.FIRE WEATHER...

A COLD FRONT...ASSOCIATED WITH AN AREA OF LOW PRESSURE ACROSS
SOUTHERN CANADA AND WESTERN NORTH DAKOTA...WILL PUSH EAST ACROSS THE
STATE TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED
TO DEVELOP ACROSS EASTERN MONTANA THIS AFTERNOON AND MOVE EAST
ACROSS WESTERN NORTH DAKOTA DURING THE EVENING HOURS AND THEN ACROSS
CENTRAL AND EASTERN NORTH DAKOTA DURING THE LATE EVENING AND
OVERNIGHT HORUS. IN ADDITION TO DANGEROUS LIGHTNING...LARGE HAIL AND
STRONG WINDS WILL BE THE PRIMARY THREATS WITH THIS ACTIVITY.

BEHIND THIS COLD FRONT WINDS WILL INCREASE OUT OF THE WEST LATE
TONIGHT AND DURING THE DAY ON FRIDAY. WINDS ARE EXPECTED TO BE FROM
25 TO 35 MPH WITH GUSTS TO 45 MPH...ESPECIALLY ACROSS THE WEST. A
WIND ADVISORY WILL LIKELY BE NEEDED. IN SPITE OF THE HIGH
WINDS...MUCH COOLER TEMPERATURES ON FRIDAY (HIGHS IN THE UPPER 60S TO
MID 70S) WILL KEEP MINIMUM RELATIVE HUMIDITIES AT OR ABOVE 30
PERCENT. THEREFORE...NO FIRE WEATHER HEADLINES ARE ANTICIPATED ON
FRIDAY. THERE WILL ALSO BE A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS
THE NORTHERN HALF OF THE STATE DURING THE DAY TOMORROW AS THE UPPER
LEVEL LOW MOVES ACROSS SOUTHERN CANADA.

DRY AND COOL CONDITIONS ARE EXPECTED ON SATURDAY AS HIGH PRESSURE
DOMINATES THE NORTHERN PLAINS. TEMPERATURES WARM AGAIN LATER THIS
WEEKEND AND EARLY NEXT WEEK AS THE HIGH MOVES EAST OF THE REGION.

ON A SIDE NOTE...PERCENT GREEN VALUES HAVE BEEN LOWERED ACROSS
PORTIONS OF SOUTH CENTRAL NORTH DAKOTA. THIS SHOULD RESULT IN HIGH
RFD VALES ACROSS THIS REGION.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR NDZ023-025-036-037-
047-048-050-051.

&&

SCHECK/BIRK/CJS
Hazardous weather outlook, Aug 21, 4:50 PM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT THU AUG 21 2008

NDZ023-025-036-037-047-048-050-051-222200-
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
450 PM CDT THU AUG 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 9 PM CDT. SOUTH WINDS OF 25 TO
40 MPH WILL CONTINUE THROUGH SUNSET.

THERE IS A CHANCE OF THUNDERSTORMS LATE TONIGHT. AN ISOLATED
SEVERE THUNDERSTORM IS POSSIBLE OVER EAST CENTRAL NORTH DAKOTA.
THE MAIN THREAT WOULD BE FROM DAMAGING WINDS AND POSSIBLY LARGE
HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED
FRIDAY. THIS MAY REQUIRE A WIND ADVISORY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT.

NDZ001>005-009>013-017>022-031>035-040>046-222200-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
450 PM CDT THU AUG 21 2008 /350 PM MDT THU AUG 21 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER WESTERN AND NORTH
CENTRAL NORTH DAKOTA DURING THE EVENING...AND THEN SHIFT EASTWARD
OVERNIGHT. SOME OF THESE STORMS WILL BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED ON
FRIDAY. THIS MAY REQUIRE A WIND ADVISORY. THE RANGELAND FIRE
DANGER INDEX WILL ALSO BE ELEVATED...AND MAY BE IN THE VERY HIGH
TO EXTREME CATEGORY IN SOUTHWEST NORTH DAKOTA.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS MAY BE NEEDED THIS EVENING AND TONIGHT.

CJS/RSL

In the hours before

Local storm report, Aug 21, 8:33 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
833 PM CDT THU AUG 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             ANAMOOSE                47.88N 100.24W
08/21/2008  M0.88 INCH       MCHENRY            ND   BROADCAST MEDIA

&&

KBIRK
Local storm report, Aug 21, 8:57 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
857 PM CDT THU AUG 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             ROLETTE                 48.66N 99.84W
08/21/2008  M0.88 INCH       ROLETTE            ND   BROADCAST MEDIA

            30 MINUTES OF NICKEL HAIL.

&&

KBIRK
Local storm report, Aug 21, 9:09 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
909 PM CDT THU AUG 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TSTM WND GST     6 N DICKINSON           46.97N 102.79W
08/21/2008  E60 MPH          STARK              ND   AMATEUR RADIO

&&

KSIMOSKO
Local storm report, Aug 21, 9:11 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
911 PM CDT THU AUG 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             3 W SOUTH FAIRFIELD     47.12N 103.26W
08/21/2008  M0.88 INCH       BILLINGS           ND   PUBLIC

            ESTIMATED 55 TO 60 MPH WINDS

&&

KSIMOSKO
Local storm report, Aug 21, 9:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
929 PM CDT THU AUG 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             5 N DICKINSON           46.95N 102.79W
08/21/2008  M1.25 INCH       STARK              ND   AMATEUR RADIO

&&

KSIMOSKO
Local storm report, Aug 21, 9:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
937 PM CDT THU AUG 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND GST     7 NW TAYLOR             46.97N 102.53W
08/21/2008  M58 MPH          STARK              ND   TRAINED SPOTTER

&&

KBIRK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:33 PM CDTTornado WarningBISMcHenry, Pierce27 min
Aug 21, 7:57 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Pierce, Sheridan63 min
Aug 21, 8:09 PM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward66 min
Aug 21, 8:09 PM CDTSevere Thunderstorm WarningBISRolette66 min
Aug 21, 8:20 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley, Stark40 min
Aug 21, 8:49 PM CDTSevere Thunderstorm WarningBISPierce, Sheridan, Wells35 min
Aug 21, 8:59 PM CDTSevere Thunderstorm WarningBISSheridan61 min
Aug 21, 9:01 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Stark44 min
Aug 21, 9:05 PM CDTAreal Flood AdvisoryBISRolette6 hr
Aug 21, 9:36 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Stark54 min
Aug 21, 9:46 PM CDTSevere Thunderstorm WarningBISBillings, Golden Valley44 min
Aug 21, 9:52 PM CDTFlash Flood WarningBISPierce, Sheridan, Wells23 min
Aug 21, 9:58 PM CDTSevere Thunderstorm WarningBISMercer, Morton, Oliver48 min
Aug 21, 10:16 PM CDTFlash Flood WarningBISWells29 min
Aug 21, 10:27 PM CDTFlash Flood WarningBISSheridan, Wells4 hr
Aug 21, 10:36 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Morton, Oliver54 min
Aug 21, 11:03 PM CDTSevere Thunderstorm WarningBISDunn, Stark42 min
Aug 21, 11:16 PM CDTSevere Thunderstorm WarningBISSheridan30 min
Aug 22, 1:40 AM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer, Morton, Oliver, Stark and 1 more50 min
Aug 22, 1:57 AM CDTTornado WarningBISMcLean, Mercer, Oliver33 min
Aug 22, 2:21 AM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver, Sheridan39 min
Aug 22, 2:41 AM CDTTornado WarningBISMcLean, Sheridan34 min
Aug 22, 3:00 AM CDTSevere Thunderstorm WarningBISMcLean, Sheridan, Wells45 min
Aug 22, 3:40 AM CDTSevere Thunderstorm WarningBISFoster, Sheridan, Wells32 min
Aug 22, 3:45 AM CDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more17 hr
Aug 22, 3:56 AM CDTAreal Flood AdvisoryBISWells3 hr
Aug 22, 1:27 PM CDTHigh Wind WarningBISAdams, Bowman5 hr

Nearby

Flash Flood Warnings in North Dakota, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.